# SDR DALA2017121208560

- Difficulty date: December 7, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 74,957 hours, 33,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT HANDLE EMERGENCY LIGHT SOCKET DAMAGE, REPLACED LIGHT ASSY
